Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 25, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 10, 2013, 3:33 PM CDT for Terrell County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 3:33 PM CDT (20:33 UTC)
- Expired
- May 10, 2013, 4:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Terrell County, TX
The radar
The Laughlin AFB radar (KDFX), 168 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1511 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
085
WUUS54 KMAF 102033
SVRMAF
TXC443-102115-
/O.NEW.KMAF.SV.W.0025.130510T2033Z-130510T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
333 PM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TERRELL COUNTY IN SOUTHWEST TEXAS...
* UNTIL 415 PM CDT
* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
TERRELL COUNTY...OR 23 MILES WEST OF LANGTRY...MOVING EAST AT 20
MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 2980 10186 2979 10187 2979 10190 2978 10193
2980 10194 2979 10196 2981 10198 2979 10198
2980 10203 2979 10205 2983 10205 2988 10176
2981 10176 2978 10177 2977 10181
TIME...MOT...LOC 2033Z 268DEG 16KT 2974 10193
$$2 follow-up statements
769
WWUS54 KMAF 102051
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT FRI MAY 10 2013
TXC443-102115-
/O.CON.KMAF.SV.W.0025.000000T0000Z-130510T2115Z/
TERRELL TX-
351 PM CDT FRI MAY 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN TERRELL COUNTY...
AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER TERRELL COUNTY...OR ABOUT 19 MILES WEST OF LANGTRY...
MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 2980 10186 2979 10187 2979 10190 2978 10193
2980 10194 2979 10196 2981 10198 2979 10198
2980 10203 2979 10205 2983 10205 2988 10176
2981 10176 2978 10177 2977 10181
TIME...MOT...LOC 2051Z 268DEG 16KT 2974 10184
$$982
WWUS54 KMAF 102112
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
412 PM CDT FRI MAY 10 2013
TXC443-102122-
/O.EXP.KMAF.SV.W.0025.000000T0000Z-130510T2115Z/
TERRELL TX-
412 PM CDT FRI MAY 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TERRELL COUNTY
WILL EXPIRE AT 415 PM CDT...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2980 10186 2979 10187 2979 10190 2978 10193
2980 10194 2979 10196 2981 10198 2979 10198
2980 10203 2979 10205 2983 10205 2988 10176
2981 10176 2978 10177 2977 10181
TIME...MOT...LOC 2112Z 268DEG 16KT 2974 10173
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:30 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 10, 2:30 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 230 PM CDT FRI MAY 10 2013 .DISCUSSION... THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE THROUGH THIS AFTERNOON...AND TONIGHT AND SATURDAY AS A PARADE OF SHORTWAVE TROUGHS EJECT EASTWARD OVER THE AREA AHEAD OF A POSITIVELY TILTED UA TROUGH SWINGING EAST SOUTHEASTWARD OVER NORTHERN CHIHUAHUA THIS AFTERNOON. A FRONTAL BOUNDARY NOW MOVING THROUGH THE HIGHER TERRAIN OF SOUTHWEST TEXAS, THE HIGHER TERRAIN ITSELF, AND A PLETHORA OF OUTFLOW BOUNDARIES OVER THE REST OF THE FORECAST AREA, WILL PROVIDE LOW LEVEL FOCI FOR THIS ADDITIONAL DEVELOPMENT. THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE THIS AFTERNOON AND EXPECT MID LEVEL LAPSE RATES NEAR 7 C/KM SOUTH, AND AN UNCAPPED ENVIRONMENT NORTH TO ALLOW STORMS TO CONTINUE TO DEVELOP. SINCE SBCAPE STILL IS AROUND 1500 J/KG FROM BREWSTER COUNTY, EASTWARD ACROSS THE LOWER TRANS PECOS AND 0 TO 6 KM BULK SHEAR VECTORS ARE AROUND 70KT, WILL INCLUDE SOME SEVERE STORMS IN THOSE AREAS UNTIL EARLY THIS EVENING. THINK ACTIVITY WILL DECREASE AFTER SUNSET, BUT HAVE LEFT CHANCE POPS OVER MOST OF THE AREA UNTIL IT DOES. A LOW WILL CUTOFF FROM THE SAME UA TROUGH SATURDAY WITH DISCRETE SHORTWAVE TROUGHS ROTATING UP AND IMPINGING UPON THE REGION. THEREFORE, HAVE LEFT LIKELY POPS SOUTH AS UPSLOPE FLOW, GOOD MID LEVEL SUPPORT AND STILL CLOSE PROXIMITY OF A STRONG UPPER JET APPEAR TO GIVE SOUTHWEST TEXAS THE BEST CHANCE OF RAIN. TAPERED POPS TO SLIGHT CHANCE NORTHEAST AS INGREDIENTS ARE NOT QUITE AS GOOD. THE SAME WILL HOLD FOR SUNDAY AND MONDAY, EXCEPT POPS WILL NOT BE AS HIGH SOUTH, WHILE THE FORECAST IS DRY OVER THE NORTH AND NORTHEAST CWA. THE CUTOFF LOW WILL BE PICKED UP IN THE PREVAILING WESTERLIES TUESDAY AND WILL MOVE OVER THE AREA. LEFT THE POPS FOR TUESDAY AND SLIGHT CHANCES TUESDAY NIGHT FOR THIS. TEMPERATURES WILL GRADUALLY WARM SATURDAY THROUGH TUESDAY, BUT WILL SPIKE ABOVE NORMAL WEDNESDAY AND THURSDAY AS AN UPPER RIDGE BEGINS TO BUILD OVER THE REGION. CONVECTION CHANCES COULD REAPPEAR IN THE FORECAST AS EARLY AS THURSDAY AS A DRYLINE FORMS OVER THE CWA. HOWEVER, DUE TO THE UA RIDGE AND UNCERTAINTY WITH THE PATTERN, WILL NOT ADD ANY POPS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 54 78 51 79 / 30 20 0 0 BIG SPRING TX 55 77 53 80 / 30 10 0 0 CARLSBAD NM 53 76 52 81 / 40 30 10 0 DRYDEN TX 62 76 60 79 / 30 40 30 20 FORT STOCKTON TX 56 75 57 78 / 40 30 10 10 GUADALUPE PASS TX 47 62 53 69 / 40 50 20 10 HOBBS NM 51 74 52 79 / 30 20 0 0 MARFA TX 46 68 48 66 / 40 60 30 30 MIDLAND INTL AIRPORT TX 55 78 53 79 / 30 20 0 0 ODESSA TX 56 77 53 78 / 30 20 0 0 WINK TX 56 79 55 81 / 40 20 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 03/67
Hazardous weather outlook, May 10, 2:35 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 PM CDT FRI MAY 10 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-111945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 235 PM CDT FRI MAY 10 2013 /135 PM MDT FRI MAY 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE FROM THE BIG BEND REGION EASTWARD ACROSS THE LOWER TRANS PECOS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA SATURDAY...WITH MOST OF THE ACTIVITY SHIFTING TO AREAS WEST OF THE PECOS RIVER SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING FOR LOCATIONS FROM THE BIG BEND REGION ACROSS THE LOWER TRANS PECOS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 10, 11:29 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1129 AM CDT FRI MAY 10 2013
TXZ075-081-082-101730-
PECOS-TERRELL-BIG BEND AREA-
1129 AM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL
COUNTIES UNTIL 1230 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER LONGFELLOW AT 1128 AM CDT...
MOVING EAST AT 10 MPH. ADDITIONAL THUNDERSTORMS ARE DEVELOPING OVER
THE GLASS MOUNTAINS AND COULD BECOME AS STRONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO PENNY TO NICKEL SIZE HAIL AND STRONG WINDS TO 50
MPH...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3028 10244 3011 10239 3005 10270 3005 10294
3027 10284
TIME...MOT...LOC 1628Z 261DEG 6KT 3016 10261Local storm report, May 10, 12:25 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1225 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HAIL 2 W SANDERSON 30.14N 102.43W
05/10/2013 E0.88 INCH TERRELL TX LAW ENFORCEMENT
TERRELL CO. SHERRIFFS OFFICE REPORTED DIME TO NICKEL
SIZED HAIL COVERING US 90 NEAR SANDERSON
&&
MHSpecial weather statement, May 10, 12:36 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1236 PM CDT FRI MAY 10 2013
TXZ075-081-101815-
PECOS-BIG BEND AREA-
1236 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 115 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF LONGFELLOW AT
1236 PM CDT...MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO PENNY TO NICKEL SIZE HAIL AND WINDS UP TO 50 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.
&&
LAT...LON 3021 10257 3005 10257 3001 10251 3001 10284
3010 10287
TIME...MOT...LOC 1736Z 258DEG 16KT 3006 10275Special weather statement, May 10, 12:51 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 PM CDT FRI MAY 10 2013
TXZ052-053-063-101845-
GLASSCOCK-HOWARD-MITCHELL-
1251 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN GLASSCOCK...SOUTHEASTERN HOWARD AND SOUTHWESTERN
MITCHELL COUNTIES UNTIL 145 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF FORSAN AT 1250 PM
CDT...MOVING EAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO PENNY TO NICKEL SIZE HAIL AND GUSTY WINDS TO 50 MPH...
DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.
&&
LAT...LON 3208 10126 3196 10126 3195 10141 3212 10146
3224 10118 3211 10110 3208 10110
TIME...MOT...LOC 1750Z 268DEG 14KT 3202 10138Special weather statement, May 10, 2:04 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 204 PM CDT FRI MAY 10 2013 TXZ070-102000- REAGAN- 204 PM CDT FRI MAY 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING SOUTHERN REAGAN COUNTY UNTIL 300 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST OF BIG LAKE AT 201 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO DIME SIZE HAIL AND 50 MPH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3121 10128 3108 10153 3108 10177 3138 10146 TIME...MOT...LOC 1901Z 228DEG 17KT 3113 10159
Special weather statement, May 10, 3:04 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
304 PM CDT FRI MAY 10 2013
TXZ075-082-102030-
PECOS-TERRELL-
304 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES UNTIL
330 PM CDT...
AN INTENSIFYING THUNDERSTORM WAS LOCATED 22 MILES WEST OF SHEFFIELD
AT 305 PM CDT...MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
&&
LAT...LON 3061 10229 3079 10235 3097 10196 3096 10194
3079 10183 3076 10183 3075 10181 3070 10180
3068 10177 3066 10176
TIME...MOT...LOC 2005Z 267DEG 18KT 3070 10218The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:10 AM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 35 min |
| May 10, 11:29 AM CDT | Special Weather Statement | MAF | 61 min | |
| May 10, 11:36 AM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 54 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 60 min |
| May 10, 12:36 PM CDT | Special Weather Statement | MAF | 39 min | |
| May 10, 12:51 PM CDT | Special Weather Statement | MAF | Howard | 54 min |
| May 10, 1:20 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 25 min |
| May 10, 1:33 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 57 min |
| May 10, 2:04 PM CDT | Special Weather Statement | MAF | Reagan | 56 min |
| May 10, 2:26 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 34 min |
| May 10, 3:04 PM CDT | Special Weather Statement | MAF | 26 min | |
| May 10, 3:34 PM CDT | Special Weather Statement | MAF | 26 min | |
| May 10, 4:00 PM CDT | Special Weather Statement | MAF | Terrell | 60 min |
| May 10, 4:02 PM CDT | Special Weather Statement | MAF | 43 min | |
| May 10, 4:08 PM CDT | Special Weather Statement | MAF | Culberson | 37 min |
| May 10, 4:11 PM CDT | Special Weather Statement | MAF | Andrews | 34 min |
| May 10, 4:40 PM CDT | Special Weather Statement | MAF | Jeff Davis | 35 min |
| May 10, 4:44 PM CDT | Special Weather Statement | MAF | Jeff Davis | 31 min |
| May 10, 5:28 PM CDT | Special Weather Statement | MAF | Jeff Davis | 32 min |
| May 10, 5:43 PM CDT | Special Weather Statement | MAF | Pecos | 32 min |
| May 10, 6:00 PM CDT | Special Weather Statement | MAF | Pecos | 30 min |
| May 10, 6:19 PM CDT | Areal Flood Advisory | MAF | Pecos | 116 min |
| May 10, 6:39 PM CDT | Special Weather Statement | MAF | Presidio | 36 min |
| May 10, 6:42 PM CDT | Special Weather Statement | MAF | Pecos | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.